# SDR FDEA201406171476

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,829 hours, 14,744 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER COWL FWD SUPPORT FRAME WEB FOUND CRACKED AT ABOUT 12:00 POSITION.  REPAIRED IAW EA 6-7830-T0308498 PT 1.  MAJOR REPAIR IAW GMM6-2-100.
